# SDR CA130206002

- Difficulty date: February 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 42,748 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON THE CLIMBOUT AT APPROXIMATELY 7000 FT, THE ACFT EXPERIENCED A SUDDEN RT ENGINE FAILURE.  NEITHER FILGHT CREW HAD NOTICED ANY INDICATION OF AN ONCOMING ENGINE PROBLEM PRIOR TO A SUDDEN LOUD POPPING NOISE AND THE ACFT YAWING TO THE RT.  THEY INSTANTLY IDENTIFIED THE RT ENGINE HAD FAILED, WAS FEATHERED AND THERE WAS NO FIRE SO WENT THROUGH THE COMPANY SOP TO SECURE THE ENGINE.  ATC WAS THEN NOTIFIED AND MADE THE DECISION TO LAND THE ACFT AS THE WEATHER WAS MUCH BETTER THERE.  MAINTENANCE CREW WAS SENT OUT TO DO A VISUAL INSPECTION OF THE ACFT AND RT ENGINE. IT WAS FOUND THAT THE RT ENGINE WAS ALMOST SEIZED.  A LITTLE BIT OF OIL AND METAL SHAVINGS WERE NOTICED IN THE EXHAUST, OTHERWISE THERE WAS NO VISIBLE EXTERIOR DAMAGE.
